# SDR USAA2009113093245

- Difficulty date: November 28, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 29,890 hours, 10,751 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1548 - PHL - SMOKE - FLIGHT ATTENDANT REPORTED AFT GALLEY COFFEEMAKER POS 5-7 MADE A LOUD "POP" NOISE WITH ELECTRICAL SMOKE ODOR.  PULLED CIRCUIT BREAKER -  SMOKE CLEARED.  MAINTENANCE REPLACED AFT GALLEY COFFEEMAKER POS 5-7 PER AIRBUS MAINTENANCE MANUAL 25-31-00.
